Home On the potential divisibility of matrices over distributive lattices
Article
Licensed
Unlicensed Requires Authentication

On the potential divisibility of matrices over distributive lattices

  • I. B. Kozhukhov and V. A. Yaroshevich
Published/Copyright: July 8, 2010
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 20 Issue 3

Abstract

We consider matrices of arbitrary sizes (including infinite matrices) over a distributive lattice L and prove that if L = 2X is a lattice of all subsets of a set X, then the potential divisibility of matrices (from the left or from the right) of one of the matrices by the other matrix is equivalent to the usual divisibility. In particular, in the semigroup of square matrices over the lattice 2X the Green relation ℒ coincides with the generalised Green relation ℒ*

Received: 2009-06-01
Published Online: 2010-07-08
Published in Print: 2010-July

© de Gruyter 2010

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.2010.017/html
Scroll to top button